# SDR SIMA20150612006

- Difficulty date: June 12, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 26,895 hours, 22,489 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIMBING THRU 10,000, FLIGHT ATTENDANT REPORTS EXTREMELY LOUD WHISTLING COMING FROM EITHER SERVICE DOOR OR MAIN DOOR.  AS WE CONTINUE TO CLIMB WHISTLING NOISE IS GETTING WORSE.  CLEANED PAX DOOR SEAL & SERVICE DOOR SEAL IAW AMM 52-00-04.  PERFORMED OPERATIONS CHECK & NO LEAKS NOTED AT THIS TIME IAW AMM 21-31-00.
